Non-differentiable second order symmetric duality in mathematical programming with F-convexity

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

55 Citations (Scopus)


A pair of Wolfe type non-differentiable second order symmetric primal and dual problems in mathematical programming is formulated. The weak and strong duality theorems are then established under second order F-convexity assumptions. Symmetric minimax mixed integer primal and dual problems are also investigated.
Original languageEnglish
Pages (from-to)554-559
Number of pages6
JournalEuropean Journal of Operational Research
Issue number3
Publication statusPublished - 1 Feb 2003


  • Duality theorems
  • Non-differentiable programming
  • Second order F-convexity
  • Second order symmetric dual model

ASJC Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Information Systems and Management


Dive into the research topics of 'Non-differentiable second order symmetric duality in mathematical programming with F-convexity'. Together they form a unique fingerprint.

Cite this